# SDR AALA20031464

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH AREA EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR AFT COACH AREA EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
